MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BCI; OXIMETER

SMITHS MEDICAL ASD, INC. BCI; OXIMETER
Catalog Number WW1030EN
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device has abnormality to its numerical value.There was known patient involvement.
 
Additional Manufacturer Narrative
B3: date of event is unknown.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: one device was returned for investigation.Visual inspection found no abnormalities in the appearance of the device.The customer's reported problem, the product has abnormality to its numerical value, was not verified by functional testing.The complaint was not confirmed.The cause is presumed to be a malfunction in the sensor probe that was being used at the same time.No repairs required.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The device passed all functional tests after repair.

Brand Name
BCI
Common Device Name
OXIMETER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada ave n, suite 100
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key18539790
Report Number2183161-2024-00073
Device Sequence Number6469397
Product Code DQA
UDI-Device Identifier30843418000191
UDI-Public30843418000191
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberWW1030EN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/21/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer01/28/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown